U.S. doctors online nowAsk doctors free
Sterling, VA
A 28-year-old female asked:

frequent urination and mild burning 3 wks after hysterectomy, high wbcs no nitrites, 3 rounds abx (cipro, then bactrim, then macrobid), cultures show trace blood no bacteria, tried 1 dose diflucan, still feel constant urge to pee. please help!

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Urology evaluation: Since your urine culture is negative this indicates there is not an infection thus taking antibiotics is not going to be useful. Consider seeing a Urologist. They should confirm there was no bladder injury during the surgery that might be causing the symptoms

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Why does a doctor give nitroglycerin for a patient with high blood pressure?

2 doctor answers4 doctors weighed in
Dr. Justin Fuehrer
Dr. Justin Fuehreranswered
Emergency Medicine 10 years experience
Dilation of vessels: Nitroglycerin is only used in emergency situations, it works by causing dilation of blood vessels, which will then help to lower blood pressure. This also may cause a patient to get a headache as Nitroglycerin causes widespread dilation of blood vessels including blood vessels in the brain.
CA
A 46-year-old member asked:

Could low blood potassium cause shortness breath?

2 doctor answers2 doctors weighed in
Dr. Aaron Milstone
Pulmonology 27 years experience
No: Electrolyte abnormalities do not typically cause shortness of breath; sometimes very low calcium levels and low magnesium levels and low phosphate levels can be associated with muscle weakness which could affect the diaphragm causing shortness of breath. This is uncommon.
A 47-year-old member asked:

Why would a doctor give nitroglycerin for high blood pressure?

1 doctor answer1 doctor weighed in
Dr. Mark Rasak
Cardiology 33 years experience
Not usually: Nitrates are vasodilators but are usually weak BP lowering agents ( not to mention the headaches) and would only be used in pts with angina or heart failure pts. They are also used in pts with coronary vasospasm pts. If pts have one of theses conditions and BP is not optimal the dr may increase your dosage in hopes of treating both conditions.
Pinetops, NC
A 43-year-old female asked:

I have lower leg pain at night. I have taken Advil (ibuprofen) but it does not help . I have high blood pressure can that be the cause?

1 doctor answer2 doctors weighed in
Dr. R Hardwin Mead
Cardiology 42 years experience
Not really: High BP will not cause any symptoms unless really severe, and not in the legs. Many people have this, unrelated to any other problem. Cramps at night are difficult to treat. Try massage and exercise.
United Kingdom (Great Britain)
A 21-year-old female asked:

My partner went in to hospital with sudden severe headaches, 2 failed lumbar punctures, 1 sucessfull, showed blood in spinal fluid which lead to CT and MRI scan, both clear, after lumbar puncture, can't urinate! pressure tested on bladder and detusor musc

2 doctor answers5 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Lesion: Your neurologist is best one to explain results.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 28, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.